# SDR ABXA9700059

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Map Light
- Condition: Smoked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S MAP LIGHT ARCED AND SMOKED WHEN TURNED ON.  REPOSITIONED LIGHT ASSEMBLY.  OPS CHECKED GOOD IAW DC-9 M.M.
